Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Hamlett, T. R., 1950- author.

Title The closed graph and P-closed graph properties in general topology / T.R. Hamlett, L.L. Herrington.

Publication Info. Providence, Rhode Island : American Mathematical Society, [1981]
1981

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (81 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Contemporary mathematics, 0271-4132 ; volume 3
Contemporary mathematics (American Mathematical Society) ; volume 3.
Bibliography Bibliography: pages 65-68.
Note Description based on print version record.
Subject Topological spaces.
Closed graph theorems.
Genre/Form Electronic books.
Added Author Herrington, L. L., 1944- author.
Other Form: Print version: Hamlett, T. R. Closed graph and P-closed graph properties in general topology. Providence, Rhode Island : American Mathematical Society, [1981] xi, 68 pages ; 26 cm. Contemporary mathematics ; v. 3 9780821850046
ISBN 0821850040
9780821850046
9780821875896 (e-book)

 
    
Available items only